# SDR ABXA9500569

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cv Window
- Part number: 5613217508
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT CLOSE.  OPENED, INSPECTED, CLOSED FIRST OFFICER'S WINDOW.  OPS CHECKED GOOD IAW DC9 MM.
